# SDR FDEA201502110514

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 726 hours, 17,076 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 683L218G07
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG, LT TORQUE BOX FWD FLANGE CRACKED APPROX 1 INCH.  STOPPED DRILLED CRACK IAW CF6-80C2.  SERVICE BULLETIN 78-061 REV 7 STEP 1 D 2.
